×

zbMATH — the first resource for mathematics

On exponential bases for the Sobolev spaces over an interval. (English) Zbl 0524.46008

MSC:
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, R.A, Sobolev spaces, (1975), Academic Press New York · Zbl 0186.19101
[2] Boas, R.P, A trigonometric moment problem, J. London math. soc., 14, 242-244, (1939) · Zbl 0026.41202
[3] Duffin, R; Eachus, J.J, Some notes on an expansion theorem of Paley and Wiener, Bull. amer. math. soc., 48, 850-855, (1942) · Zbl 0061.13405
[4] Duffin, R.J; Schaeffer, A.C, A class of nonharmonic Fourier series, Trans. amer. math. soc., 72, 341-366, (1952) · Zbl 0049.32401
[5] Ingham, A.E, Some trigonometrical inequalities with applications to the theory of series, Math. Z., 41, 367-379, (1936) · Zbl 0014.21503
[6] Kadec, M.I, The exact value of the Paley-Wiener constant, Soviet math., 5, 559-561, (1964) · Zbl 0196.42602
[7] Lax, P.D, On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. pure appl. math., 8, 615-633, (1955) · Zbl 0067.07502
[8] Levin, B.Ja, Distribution of zeros of entire functions, () · Zbl 0152.06703
[9] Levinson, N, Gap and density theorems, () · JFM 66.0332.01
[10] Lions, J.L; Magènes, E, ()
[11] Paley, R.E.A.C; Wiener, N, Fourier transforms in the complex domain, () · Zbl 0008.15203
[12] Redheffer, R, Remarks on the incompleteness of eiλnx, non-averaging sets, and entire functions, (), 365-369 · Zbl 0043.05001
[13] Redheffer, R, Completeness of sets of complex exponentials, Adv. in math., 24, 1-62, (1977) · Zbl 0358.42007
[14] Riesz, F; -Nagy, B.Sz, Functional analysis, (1955), Ungar New York
[15] Russell, D.L, Closed-loop eigenvalue specification for infinite dimensional systems: augmented and deficient hyperbolic cases, ()
[16] Russell, D.L, Nonharmonic Fourier series on the control theory of distributed parameter systems, J. math. anal. appl., 18, 542-559, (1967) · Zbl 0158.10201
[17] \scD. L. Russell, Canonical forms and spectral determination for a class of hyperbolic distributed parameter control systems, J. Math. Anal. Appl., \bf62 (19788), 186-225. · Zbl 0371.93010
[18] \scD. L. Russell, Uniform bases of exponentials, neutral groups, and a transform theory for the spaces Hm[a, b], to appear.
[19] Schwartz, L, Approximation d’une fonction quelconque, Ann. fac. sci. univ. Toulouse, 4^e ser., 6, 111-174, (1942)
[20] Schwartz, L, Etude des sommes d’exponentielles, (1950), Hermann Paris · Zbl 0061.13601
[21] \scD. Ullrich, Difference quotients and systems of nonharmonic Fourier series, to appear. · Zbl 0448.42009
[22] Wiener, N, On the closure of certain assemblages of trigonometrical functions, (), 27-29 · JFM 53.0258.01
[23] Hruščev, S.V, Perturbations theorems for bases of exponentials and Muckenhoupt’s condition, Sov. math. dokl., 20, 665-669, (1979) · Zbl 0429.30005
[24] Pavlov, B.S, Basicity of an exponential system and Muckenhoupt’s condition, Sov. math. dokl., 20, 655-659, (1979) · Zbl 0429.30004
[25] Young, R.M, An introduction to nonharmonic Fourier series, (1980), Academic Press New York · Zbl 0493.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.